Mafi, A., Saremi, H.. (1395). Results on Hilbert coefficients of a Cohen-Macaulay module. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4(1), 33-37.
A. Mafi; H. Saremi. "Results on Hilbert coefficients of a Cohen-Macaulay module". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4, 1, 1395, 33-37.
Mafi, A., Saremi, H.. (1395). 'Results on Hilbert coefficients of a Cohen-Macaulay module', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4(1), pp. 33-37.
Mafi, A., Saremi, H.. Results on Hilbert coefficients of a Cohen-Macaulay module. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1395; 4(1): 33-37.


Contact Us | Help & Support | Site Map

© Copyright 2017 - Journal Management System. Created by sinaweb.